The Exact Bounded Solution to an Initial Boundary Value Problem for 1D Hyperbolic Equation with Interior Degeneracy. I. Separation of Variables

Vladimir L. Borsch, Peter I. Kogut

Анотація



Ключові слова


degenerate wave equation; separation of variables; linear convolution integrodifferential system

Повний текст:

PDF (English)

Посилання


V. L. Borsch, On initial boundary value problems for the degenerate 1D wave equation, Journal of Optimization, Differential Equations, and their Applications (JODEA), 27(2) (2019), 27–44.

V. L. Borsch, P. I. Kogut, G. Leugering, On an initial boundary-value problem for 1D hyperbolic equation with interior degeneracy: series solutions with the continuously differentiable fluxes, Journal of Optimization, Differential Equations, and their Applications (JODEA), 28(1) (2020), 1 – 42.

P. Cannarsa, R. Ferretti, P. Martinez, Null controllability for parabolic operators with interior degeneracy and one-side control, SIAM J. Control and Optimiz., 57(2) (2019), 900 – 924.

G. Doetsch, Introduction to the Theory and Application of the Laplace Transformation, Springer, Berlin, 1974.

D. G. Duffy, Transform Methods for Solving Partial Differential Equations, Chapman & Hall/CRC, Boca Raton, London, 2000.

A. R. Forsyth, Theory of Differential Equations, Part III Ordinary Differential Equations, Vol. IV, University Press, Cambridge, 1902.

F. Gray, G. B. Mathews, A Treatise on Bessel Functions and their Applications to Physics, MacMillan & Co, London, 1895.

E. L. Ince, Ordinary Differential Equations, Longman, London, 1927.

G. P. Tolstov, Fourier Series, Dover, NY, 1962.

G. N. Watson, A Treatise on the Theory of Bessel Functions, University Press, Cambridge, 1922.




DOI: http://dx.doi.org/10.15421/1420O3

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

                 


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! 

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development